I am a 21-year-old male, and I was suffering from inflammatory bowel disease (IBD) before a year. After taking medications, my condition got better. So I stopped taking medicines, and I took Pantop-D (Pantoprazole) only for the gas relief. Before a month, I developed a fungal infection in my groin area, and the doctor prescribed me Itraconazole 200 mg. When I started taking medicine, my stools became hard, and I developed constipation. But I have not stopped taking it. Before five days, my problem got worse, and I stopped taking Itraconazole.
Now, I have diarrhea with blood in the stool. There is bloating (gas) in the abdomen. Sometimes I have pain on the left side of the lower abdomen. I have a feeling of nausea. I am currently taking Pantop-D (Pantoprazole), Metrogyl (Metronidazole) 400 mg (started taking today only) and high fiber diet. I have a few questions. Does blood in the stool occur due to diverticulitis? Does taking Pantoprazole show any side effects on diverticulitis? Can I take ORS or electoral for rehydration? Please suggest your advice.